# SDR ASAA0640506

- Difficulty date: April 26, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 42,339 hours, 23,865 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654655543
- Condition: Corroded
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SHEAR TIE, CUT OFF SHEAR TIE AND INSTALLED REPAIR PER SRM 53 00 07.
